| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Francisco J. Dominguez-Mota, Pablo M. Fernandez-Valdez, Erika Ruiz-Diaz, Gerardo Tinoco-Guerrero, Jose G. Tinoco-Ruiz
      An heuristic finite difference scheme on irregular plane regions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 14, 671-683

Copyright © 2014 Francisco J. Dominguez-Mota et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access